RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2017, Volume 19, Pages 184–194 (Mi iigum297)  

The simplest nonconvex control problem. The maximum principle and sufficient optimality conditions

V. A. Srochko

Irkutsk State University, 1, K. Marks St., Irkutsk, 664003

Abstract: The optimal control problem with linear phase system and linear-quadratic functional is considered. The transition from the maximum principle to sufficient optimality conditions is fulfilled with the help of the notion of strongly extremal control. It means that in the problem of maximization of Pontryagin's function phase or conjugate trajectory should be replaced with any admissible trajectory. Sufficient conditions give opportunity to obtain explicit expressions for extremal values of auxiliary problems contained in these conditions. Results are presented in the form of inequalities and equalities for a function with one variable with respect to time segment. A special situation is implemented in the analysis of the combined control with interior and boundary segments with respect to the constraint. At the point of connection of these segments there is a non-standard condition of maximum type.
A positive factor is dual nature of obtained results: it is a pair of symmetrical relations, which operate independently. Their origin is connected with two types of strongly extremal controls with respect to phase or conjugate variables.

Keywords: optimal control problem; the maximum principle; sufficient optimality conditions.

DOI: https://doi.org/10.26516/1997-7670.2017.19.184

Full text: PDF file (347 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.97
MSC: 49J15

Citation: V. A. Srochko, “The simplest nonconvex control problem. The maximum principle and sufficient optimality conditions”, The Bulletin of Irkutsk State University. Series Mathematics, 19 (2017), 184–194

Citation in format AMSBIB
\Bibitem{Sro17}
\by V.~A.~Srochko
\paper The simplest nonconvex control problem. The maximum principle and sufficient optimality conditions
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2017
\vol 19
\pages 184--194
\mathnet{http://mi.mathnet.ru/iigum297}
\crossref{https://doi.org/10.26516/1997-7670.2017.19.184}


Linking options:
  • http://mi.mathnet.ru/eng/iigum297
  • http://mi.mathnet.ru/eng/iigum/v19/p184

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:125
    Full text:31
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021